By Topic

Rational approximants for some performance analysis problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gong, W.-B. ; Dept. of Electr. & Comput. Eng., Massachusetts Univ., Amherst, MA, USA ; Hong Yang

Performance index functions with integer parameters are important in the evaluation and analysis of computer systems, communication networks and general distributed and parallel processing systems. These functions are often difficult to evaluate for large integers. On the other hand, most of these performance functions have nice properties such as monotonicity, convexity, analyticity, as well as obtainable asymptotic behavior. These properties make it possible to use rational approximants to extrapolate the performance functions. In this paper we present the rational approximants for several example systems. Our numerical results suggest that this approach could lead to a promising tool for many applications

Published in:

Computers, IEEE Transactions on  (Volume:44 ,  Issue: 12 )